Journal article icon

Journal article

ACCELERATED CONVERGENCE OF EULER SOLUTIONS USING TIME INCLINING

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2514/3.25238

Authors


Journal:
AIAA JOURNAL
Volume:
28
Issue:
8
Pages:
1457-1463
Publication date:
1990-08-05
DOI:
EISSN:
1533-385X
ISSN:
0001-1452
URN:
uuid:818e3753-5e30-4bcd-bc40-cc3d3d5f6d47
Source identifiers:
265
Local pid:
pubs:265

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP